# SDR 2006FA0001077

- Difficulty date: September 28, 2006
- Submitted: November 15, 2006
- Operation: General aviation
- Aircraft: N714DG
- Make and model: Cessna 150M
- Aircraft serial: 15079092
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA10200A1
- Part serial: A019311
- Condition: Cracked
- Location: Nr 3
- Part time: 1,100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL LEAK LEAD TO FINDING CYLINDER BARREL CRACKED, MID SECTION IN COOLING FINS, .7500 WAY AROUND BARREL.  (K)
